MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. PROFEMUR® NECK A/R 8DG LONG COBALT CHROME; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. PROFEMUR® NECK A/R 8DG LONG COBALT CHROME; HIP COMPONENT
Model Number PHAC1234
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 06/22/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional information regarding dislocation / subluxation and infection changes the reportability status of this component.
 
Event or Problem Description
Allegedly, the acetabular component was inserted as a revision for a previously migrated procotyl l shell.Revision component inserted in routine fashion and secured with 3x screws.Shell insertion and screw insertion appeared secure at completion of procedure.Patient seen in routine follow up clinic at 3 months just 2 days before readmission with further migration of revision acetabular component.Patient denies any traumatic event.The previous revision is captured under incident group (b)(4).Additional information: allegedly, as reported from uk njr registry data, this patient was revised due to dislocation and/or subluxation and infection.Srnjr reference: (b)(4).
 
Additional Manufacturer Narrative
Section : lot# has been added./ section : the investigation codes have been updated.

Brand Name
PROFEMUR® NECK A/R 8DG LONG COBALT CHROME
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
Manufacturer (Section G)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
Manufacturer Contact
5677 airline road
arlington, TN 38002
9018674771
MDR Report Key15351254
Report Number3010536692-2022-00311
Device Sequence Number12274230
Product Code JDL
UDI-Device IdentifierM684PHAC12341
UDI-PublicM684PHAC12341
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K091423
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberPHAC1234
Device Catalogue NumberPHAC1234
Device Lot Number1849013
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date08/18/2022
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/18/2022
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date09/02/2022
Supplement Report FDA Received Date05/02/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age59 YR
Patient SexFemale